# SDR AWXA200200977

- Difficulty date: September 14, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N907AW
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 55,248 hours, 21,743 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Part number: 143N514038
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-06 CHECK A 1 INCH CRACK WAS FOUND ON UPPER FLOOR BEAM ANGLE IN THE FORWARD CARGO COMPARTMENT, BS 672. MAINTENANCE REMOVED THE CRACKED ANGLE FROM BS 660 TO BS 680. FABRICATED A NEW ANGLE, AND INSTALLED REPAIR PART IAW B757-200 SRM 51-40-02, FIG. 8, PG. 39-40.
